# SDR SWAA040482

- Difficulty date: February 15, 2004
- Submitted: February 18, 2004
- Operation: Air carrier
- Aircraft: N689SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23387
- Aircraft time: 56,752 hours, 49,581 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 6544561
- Part serial: 3376A
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, A SYSTEM HYDRAULIC FAILURE, COMPLETE LOSS OF A SYSTEM HYDRAULIC FLUID AT FL 280, COMPLIED WITH QRH.  REMOVED AND REPLACED NR 3 FLIGHT SPOILER ACTUATOR PER MM.
